# SDR IPXA201906143224

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 25,652 hours, 17,363 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FWD ENT DOOR EICAS MESSAGE DISPLAYED INTERMITTENT AND ENTRY DOORS OPEN LIGHT INTERMITTENT WITH DOOR CLOSE.ADJUSTED PROX SENSOR PER AMM 52-71-00-000-802. OPS CK NORMAL. OK FOR SERVICE.
